# SDR UPS98227545

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Nr 2 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 2 FLAP TRACK ATTACH BOLT AND BARRELL NUT CORRODED.  BOLT AND BARRELL NUT REPLACED PER MM27-51-31.
